# SDR R61A201301290091

- Difficulty date: January 29, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N136HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000228
- Aircraft time: 12,477 hours, 9,906 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: R2
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS R2 DOOR ARM/DISARM INDICATOR WOULD NOT COME INTO VIEW.  MAINTENANCE FOUND THE DOOR OUT OF RIG.  AIRCRAFT WAS FERRIED TO PIT WHERE MAINTENANCE PEFORMED AFT SERVICE DOOR ADJUSTMENT PER EMB AMM.  OPS CHECKED GOOD.
